# SDR DALA2022032101845

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50052
- Aircraft time: 3,492 hours, 1,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH OFFWING SLIDE FAULT FOR READING LOW PRESSURE. T/S PER A220 FIM FAULT CODE 3143F0775. FOUND SLIDE CYLINDER GAGE TO BE OPERATIVE IN THE GREEN BAND. FWD TO MEL 25-63-02. M PROCEDURES METHOD 1 C/W. MEL AND PLACARD INSTALLED. A/C OK FOR SVC. THE FAULT CODE 3143F0775 WAS SHOWN IN THE OMS. T/S PER EFIM. C/W WITH ALL CONNECTOR/WIRING CHECKS LISTED IN EFIM BEFORE REPLACING SLIDE. RH SLIDE PACK MPN 68332-104 ITM 011 IF NEEDED REF IPDP BD500-A-J25-63-02-01AAA-941A-A. REMOVED AND INSTALLED RT OWEED SLIDE PER AMDS CARD # 2563-4005. RII COMPLETE [QC1988] (429792). OK FOR SVC CLEARED MCO AND REMOVED PLACARD. (LP#8600843)
